# SDR SWIA200414269

- Difficulty date: December 8, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 30,226 hours, 39,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Condition: Separated
- Location: F/A Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN.  REATTACHED F/A JUMP SEAT STRUT.  DOOR OPERATES NORMAL.  OPERATIONAL CHECK GOOD.
